MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR STAT-PADZ; ELECTRODES

BIO-DETEK INCORPORATED CPR STAT-PADZ; ELECTRODES
Model Number 8900-0402
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code Cardiac Arrest (1762)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age & gender unknown), an arc was seen from the electrode pads.Complainant indicated that the clinician obtained another device and applied a new set of electrode pads to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The pads were not returned to zoll medical corporation for evaluation; however, log files from the x-series were provided for review.Review of the logs showed that when the shock was delivered it exceeded the expected patient impedance by 75 ohms.Review of the lot history found no issues with cpr stat-padz from lot 4423e.The device history record (dhr) for pads from lot 4423e found that all samples passed in-process testing including impedance testing and the electrical discharge testing.Increased patient impedance can be attributed to multiple factors including insufficient skin preparation, incorrect electrode application/placement, or improper handling of the electrodes.The ifu (aw-2025-07 rev l) for the cpr stat-padz warns the user that excessive hair, poor adherence and/or air under the electrodes, as well as damage/folding in the electrode packaging can lead to the possibility of arcing and skin burns.No trend is associated with reports of this type.

Brand Name
CPR STAT-PADZ
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key20906135
Report Number1218058-2024-00114
Device Sequence Number9181036
Product Code MKJ
UDI-Device Identifier00847946016319
UDI-Public(01)00847946016319(17)251029(10)4423E
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P160015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/29/2025
Device Model Number8900-0402
Device Lot Number4423E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown